# SDR UIEA2024101501014

- Difficulty date: October 17, 2024
- Submitted: October 21, 2024
- Operation: Air carrier
- Aircraft: N642GT
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26207
- Aircraft time: 86,118 hours, 24,924 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Support Fitting
- Condition: Worn
- Location: Te Flaps
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLAP SUPPORT #1 FITTING OUTBOARD ACTUATOR  SPAR FITTING WEAR FOUND 3 HOLES WITH CORROSION INDICATION (LOCATED 12:00, 08:00 AND 10:00 OÂ´CLOCK)( CORROSION WAS REMOVED, REAMING THE AFFECTED HOLES AND FREEZE PLUGS WERE INSTALLED. THIS REPAIR WAS BASED ON CMA-PAO-24-0102 MESSAGES & TRE6757269 )
